Inference for the maximum cell probability under multinomial sampling

Published

Journal Article

This article investigates inference for pmax, the largest cell probability in multinomial trials for the case of a small to moderate number of trials. Emphasis focuses on point and interval estimation. Both frequentist and Bayesian approaches are developed. The results of extensive simulation investigation are included as well as the analysis of a set of crime data for the city of New Orleans taken from the National Crime Survey. Copyright © 1992 Wiley Periodicals, Inc., A Wiley Company

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE; Glaz, J; Kuo, L; Lee, T

Published Date

  • January 1, 1992

Published In

Volume / Issue

  • 39 / 1

Start / End Page

  • 97 - 114

Electronic International Standard Serial Number (EISSN)

  • 1520-6750

International Standard Serial Number (ISSN)

  • 0894-069X

Digital Object Identifier (DOI)

  • 10.1002/1520-6750(199202)39:1<97::AID-NAV3220390108>3.0.CO;2-O

Citation Source

  • Scopus